Login | Register

Items where Author is "Lavers, Gregory"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Lavers, Gregory (2011) On the Quinean-analyticity of mathematical propositions. Philosophical Studies . ISSN 1573-0883 (In Press)

Lavers, Gregory (2009) Benacerraf's Dilemma and Informal Mathematics. The Review of Symbolic Logic, 2 (4). pp. 769-785. ISSN 1755-0203

This list was generated on Sat Nov 28 03:16:55 2015 EST.
Back to top Back to top